# SDR IXXA201108SMN095S

- Difficulty date: August 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND ANGLE CRACKED AT STA FS 975 LONGERON 24 LT. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA. FABRICATED REPAIR ANGLE.  CLEANED, TREATED, PRIMED AREA AND REPAIR. INSTALLED NEW FASTENERS AND REPAIR ANGLE IAW SRM CHAP 53-2-2, FIG 5 SHEETS 21/24/25/27 TR 53-123, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-5 REV "U", SRM 51-1-8B, SRM 51-1-20D, DPS 4.710 REV "L", AND SRM 51-3-1.
